# SDR 2001F00299

- Difficulty date: August 29, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N242AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 242
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S5367800920102
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP2 INSPECTION, FOUND CORROSION ON THE LEFT AND RIGHT FLOOR SUPPORTS FROM FRAME 36 TO FRAME 38.  THE FLOOR SUPPORTS WERE REMOVED AND REPLACED IAW ATR SRM 51-25-01 AND 51-25-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.  REF SIMA200124204.  (M)
